# SDR 04FDEA02475

- Difficulty date: August 13, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, CORROSION OBSERVED ON LONGERON 43R STA 1125. TRIMMED OFF AS PER SRM 53-10-00 VOLUME 1.  REPAIR LONGERON FABRICATED AND INSTALLED AS PER SRM 53-10-00 VOLUME 1.
